MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE® SYNECOR PREPERITONEAL BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE® SYNECOR PREPERITONEAL BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Catalog Number GKWR2030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing and sterilization paperwork verified that the lot met all pre-release specifications.
 
Event or Problem Description
It was reported by the gore field sales associate that the physician placed the gore® synecor preperitoneal biomaterial in the retro rectus.The mesh was sutured in place, no drains were used and a 2 ml fibrin sealant was used.The physician stated the patient complained of pain a few weeks later.The patient returned to the operating room where the physician reported large seroma and fluid surrounding the mesh.An explant was performed.The patient is reported to be doing well at home now.

Brand Name
GORE® SYNECOR PREPERITONEAL BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8856257
Report Number3003910212-2019-00217
Device Sequence Number14132398
Product Code FTL
UDI-Device Identifier00733132638734
UDI-Public00733132638734
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K163576
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2020
Device Catalogue NumberGKWR2030
Device Lot Number17409495
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;